Localization In Bundles Of Metric Spaces,

Gilma de Villamarin de; Varela Januario

Revista colombiana de matematicas (1984)

  • Volume: 18, page 99-108
  • ISSN: 0034-7426

How to cite


Villamarin de, Gilma de, and Januario, Varela. "Localization In Bundles Of Metric Spaces,." Revista colombiana de matematicas 18 (1984): 99-108. <http://eudml.org/doc/181735>.

author = {Villamarin de, Gilma de, Januario, Varela},
journal = {Revista colombiana de matematicas},
language = {eng},
pages = {99-108},
title = {Localization In Bundles Of Metric Spaces,},
url = {http://eudml.org/doc/181735},
volume = {18},
year = {1984},

AU - Villamarin de, Gilma de
AU - Januario, Varela
TI - Localization In Bundles Of Metric Spaces,
JO - Revista colombiana de matematicas
PY - 1984
VL - 18
SP - 99
EP - 108
LA - eng
UR - http://eudml.org/doc/181735
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.